CSpace  > 应用数学研究所
Strong Feller properties for degenerate SDEs with jumps
Dong, Zhao2; Peng, Xuhui1,2; Song, Yulin3; Zhang, Xicheng4
2016-05-01
Source PublicationANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES
ISSN0246-0203
Volume52Issue:2Pages:888-897
AbstractUnder full Hormander's conditions, we prove the strong Feller property of the semigroup determined by an SDE driven by additive subordinate Brownian motions, where the drift is allowed to be arbitrary growth. For this, we extend a criterion due to Malicet and Poly (J. Funct. Anal. 264 (2013) 2077-2096) and Bally and Caramellino (Electron. J. Probab. 19 (2014) 1-33) about the convergence of the laws of Wiener functionals in total variation. Moreover, the example of a chain of coupled oscillators is verified.
KeywordStrong Feller property SDE Malliavin's calculus Cylindrical alpha-stable process Hormander's condition
DOI10.1214/14-AIHP658
Language英语
Funding Project973 Program[2011CB808000] ; Key Laboratory of Random Complex Structures and Data Science[2008DP173182] ; NSFC[10721101] ; NSFC[11271356] ; NSFC[11371041] ; NNSFs of China[11271294] ; NNSFs of China[11325105]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000376223600015
PublisherINST MATHEMATICAL STATISTICS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22729
Collection应用数学研究所
Affiliation1.Hunan Normal Univ, Coll Math & Comp Sci, Changsha 410081, Hunan, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China
4.Wuhan Univ, Sch Math & Stat, Wuhan 430072, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Dong, Zhao,Peng, Xuhui,Song, Yulin,et al. Strong Feller properties for degenerate SDEs with jumps[J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES,2016,52(2):888-897.
APA Dong, Zhao,Peng, Xuhui,Song, Yulin,&Zhang, Xicheng.(2016).Strong Feller properties for degenerate SDEs with jumps.ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES,52(2),888-897.
MLA Dong, Zhao,et al."Strong Feller properties for degenerate SDEs with jumps".ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 52.2(2016):888-897.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Peng, Xuhui]'s Articles
[Song, Yulin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Peng, Xuhui]'s Articles
[Song, Yulin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Peng, Xuhui]'s Articles
[Song, Yulin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.